# SDR DALA2017022401549

- Difficulty date: February 21, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 44,860 hours, 30,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHTS BETWEEN 1DE TO 11CDE INOPERATIVE. REMOVED AND REPLACED BATTERY PACK AND EMERGENCY POWER SUPPLY B5-227 IAW MM.  OPERATION CHECKS GOOD.
